MathSciNet Relay Station
MathSciNet bibliographic data
MR2184099 82C22 (60K35)
Dai Pra, Paolo; Posta, Gustavo Logarithmic Sobolev inequality for zero-range dynamics. Ann. Probab. 33 (2005), no. 6, 2355–2401.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement